# SDR AALA20000666

- Difficulty date: April 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Component: Landing Gear System
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2323 - AFTER NORMAL GEAR RETRACTION ON CLIMB-OUT PASSING THROUGH APPROXIMATELY FL 180 AFTER INITIALLY CONFIRMED NOSE RED LIGHT OUT, NOTICED NOSE GEAR RED LIGHT ON WITH HYDRAULIC PUMPS IN LOW.  RAN ABNORMAL PROCEDURE AND LIGHT SENT OUT.  EXTENSION AND ALL ASSOCIATED LIGHTS WERE NORMAL ON APPROACH.  LANDED DFW WITHOUT INCIDENT.  RETRACTED NOSE GEAR AND DEPRESSURIZED HYDRAULIC SYSTEM FOR APPROXIMATELY ONE-HALF HOUR.  NOSE GEAR RED LIGHT REMAINED OUT,  BOTH NOSE GEAR PROXIMITY SENSORS NORMAL AT PSEU DURING GEAR SWING.  NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
